# SDR CALA2024110102778

- Difficulty date: October 15, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 72,499 hours, 25,533 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: 146A6112
- Condition: Unknown
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RESKIN AFT CARGO DOOR (REF: AAR NR 1000020132)
